# SDR SWAA2012080106383

- Difficulty date: July 31, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 68,698 hours, 48,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT LENS LOOSE.  REMOVED AND REPLACED LIGHT ASSY PER M/M.
